# SDR JJBA20200515003

- Difficulty date: May 15, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 36,054 hours, 22,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IDENTIFIER LIGHT, LOCATED ON LH AFT IS INOPERATIVE. R&R LH FWD EMERGENCY HATCH IDENTIFIER EMERGENCY LIGHT. OPS CHECK FAILED. R&R #5 EMERGENCY LIGHT DC/AC INVERTER. OPS CHECK SAT.
